≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Suffering from nightfall and Oversensitivity of penis for several years Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
Hello Doctor
After taking ur medicine calcarea silicata 200c the symptoms have become worse it has occured three days repeteadly.Sir I am very afraid to sleep now. Plzz help!!
 
Baki 4 years ago
stop the remedy and wait.
 
Tui 4 years ago
Ok. For how many days????
 
Baki 4 years ago
Just see how many days you can go without having nightfall. If that happens again, just report back here.
 
Tui 4 years ago
Hello doctor

My nightfall have increased after taking that remedy calcarea silicata 200c once(this sunday).Its happening everyday sir.Even when i slept during day time today it happned.Sir plzz suggest me any other medicine!!And why is it happening everyday sir???
[Edited by Baki on 2018-06-06 11:52:08]
 
Baki 4 years ago
Take Ustilago maydis 200c, once a day for 3 days.
 
Tui 4 years ago
When to take it sir???after meal or before going to bed????
 
Baki 4 years ago
Take it anytime.
 
Tui 4 years ago
Ok
Thank you
 
Baki 4 years ago
. So, if you do not have symptoms, it does not mean that you do not have diabetes. If you are an overweight adult with a positive answer to one or more of the following, then, do not wait until you become 45yrs to test yourself.
For More Visit…………………………………………………………………………………………………………………….
[url= https://youtu.be/xHJsV--sFMo] Diabetes Treatment [/url]
 
phytoscience55245 4 years ago
Hello Doctor
I have taken your medicine for three days.And this is the fourth day.what should i do now????
 
Baki 4 years ago
Are you having nightfall?
How is your sleep?
 
Tui 4 years ago
Yes it happend today
 
Baki 4 years ago
Continue with Ustilago maydis 200c, once in every 3 days for the next 2 weeks, but stop anytime if you started to have a nightfall every night.
[Edited by Tui on 2018-06-11 09:02:42]
 
Tui 4 years ago
Hello Doctor

I have been taking your remedy since 11 june once in three days as u have prescribed i am now having nightfall almost everyday. What should i do now??
 
Baki 4 years ago
Stop taking the remedy and wait for a while.

How is your sleep?

How is your energy level?

How is your digestion?

Are you still having a suicidal thoughts?

Is there any other problems beside nightfall now?
 
Tui 4 years ago
Sleep is ok

Energy level is also ok but sometimes I feel fatigued and very less motivated to do any work

Digestion is ok but my stomach is not properly empted

And yeah I am having sucidal thoughts sometimes when nightfall happens

My face has no brightness and my eyes are also sunken so I feel no self confidence in any public place or anywhere I go I feel too shy to talk to anyone even with my own relatives and friends.
[Edited by Baki on 2018-06-18 09:09:41]
 
Baki 4 years ago
Stop the remedy and wait for a few weeks.
[Edited by Tui on 2018-06-19 04:39:49]
 
Tui 4 years ago
Ok And sir my face glow has gone and there are light black circles under my eyes . Is there any remedy for that.
 
Baki 4 years ago
You had enough remedies for now so just wait and observe your symptoms.
 
Tui 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.